# SDR REXA2015050700496

- Difficulty date: May 7, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 18,520 hours, 11,892 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-570-300 AVIONICS BAY DOOR HANDLE HOUSING HAS POSSIBLE CRACK.  R & R AVIONICS COMPARTMENT DOOR HANDLE HOUSING ASSEMBLY IAW SRM 51-42-21.
